How to deal with drug poisoning

In case the victim is in a coma or self-poisoning, or the victim is a child, the management of drug poisoning is complicated because it is difficult to identify toxic drugs . Therefore, if you suspect that someone is in this situation, you must quickly give first aid and immediately transfer them to the hospital.

People with drug poisoning often have the following symptoms:

  • Respiratory : The exhaled breath may have a smell of medicine. Victims of dyspnea, itchy throat, itchy nose, sometimes breathing slowly or faster than usual (normal adults breathe 16-18 times / minute).
  • Cardiovascular : rapid heartbeat, sometimes slow beating (normal heart rate 70-80 times per minute). The heart is beating irregularly.
  • Neurology : If mild, victim headache, dizziness, dizziness. If severe, the victim may have seizures, delirium or coma.
  • Digestion, excretion : Vomiting, may vomit blood, abdominal pain, diarrhea. Can urinate, pink red urine (bleeding) or black, blue, yellow depending on the drug. If severe, the victim may have anuria (no urination).

In addition, the victim has blurred vision, tinnitus, pupils in the eyes can widen or shrink smaller than usual, dry skin, bluish purple. May have high fever or hypothermia, cold limbs, sweating .

Picture 1 of How to deal with drug poisoning
When you suspect anyone who has been poisoned by drugs, you should seek first aid and take them to the hospital immediately.

How to deal with it in a timely manner

1. When detecting a victim of cardiac arrest, stopping breathing, first restore the respiratory function, circulate the victim by artificial respiration.

2. Eliminate toxins by inducing vomiting. This is the measure applied to people who are poisoned by oral drugs, including the following ways:

  • Throat hook, pressing the root of the tongue to stimulate vomiting.
  • Mix deep salt water for drinking to reflect vomiting. This is safe, simple and fast.
  • If Ipeca syrup is present, give the victim 30ml, then give about 300ml of water (if it is a child, give half of this dose).
  • Give the victim a crushed green bean juice, water spinach, sweet potatoes.

Attention:

  • Ask carefully the information related to poisoning drugs through the victims themselves and their family members.
  • After immediate management, immediately transfer to the hospital to carry out follow-up management such as gastric lavage, anti-toxic drugs and detoxification .
  • Only treat vomiting when the victim is still conscious.
  • Should keep the vomit, bring to the hospital to identify poisoning agents to treat with appropriate detoxification.
  • When the victim is in a coma, it should be placed in a low lying position and tilted to the side to avoid choking. Do not induce vomiting in the event of seizures, ingestion of kerosene, acid, severe heart failure, and large pregnant women.
  • Do not self-administer "poison-resistant" drugs when the toxic drug is unknown. Some common poisoning drugs If you know the poisoning drug, doctors will be quick to handle the patient in the use of antitoxin and detoxification.

Picture 2 of How to deal with drug poisoning
Ask the victim's family for information about poisoning drugs.

Common poisoning drugs:

  • Bacbituric sleeping pills: Phenobarbital, barbital, amobarbital, secobarbital, pentobarbital .
  • Sedative: Valium, tranxen, temesta, semesta, meprobamate, nocta-diol .
  • Neurological, anticonvulsant medications: Deparkin, paradione, elisal .
  • Analgesics: Morphin, codeine, dolosal, paracetamol, acetanilide, phenacetin, indomethacine, nifluril, mephenamide acid .
  • Antibiotics: Tetracyclline, rimifon .
  • Anti-parasitic drugs: Emtine, piperazine .
  • Vitamins: A, B1, K, P, D, .
« Prev post
Next post »